# SDR ASAA0976786

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A59253
- Condition: Corroded
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT A FASTENER ON LT CREASE BEAM WEB UPPER SURFACE.  REMOVED CREASE BEAM WEB, FABRICATED NEW WEB AND INSTALLED.
